# SDR 99ZZZX2792

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2369P
- Make and model: Cessna 172R
- Aircraft serial: 17280657
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 05530313
- Condition: Cracked
- Location: Engine Bay
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIREWALL CRACKED AT LOWER COWLING SHOCK MOUNT BRACKET ADJACENT TO BATTERY TRAY.  CRACK EXTENDED FROM BRACKET ATTACH RIVET HOLE VERTICALLY AND WAS APPROXIMATELY 1.75 INCHES LONG.  CRACK WAS STOP DRILLED AND PATCHED WITH DOUBLER IAW CESSNA SBA 98-57-02.
